# SDR AALA20001607

- Difficulty date: September 29, 2000
- Submitted: December 6, 2000
- Operation: Air carrier
- Aircraft: N725AA
- Make and model: Boeing 727227
- Aircraft serial: 20732
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW DURING OVERNIGHT MAINTENANCE EMERGENCY EXIT FLOOR PATH LIGHTING AFT CABIN AREA INOPERATIVE. REPLACED DAMAGED SECTION EMERGENCY EXIT FLOOR PATH LIGHT STRIP IN AFT CABIN AREA. SYSTEM GROUND CHECKED NORMAL OPERATION.
